AccueilNous joindrePlan du siteChercher
Publications
Year:  
All :: 1972, ... , 2018, 2019, 2020, 2021
References
pdf
J.M De Koninck, I. Kátai and B.M. Phong
Three new conjectures related to the values of arithmetic functions at consecutive integers
Annales Univ. Sci. Budapest, 49(Sect.Comp.):425-473
2019
pdf
J.M. De Koninck, I. Kátai and B.M. Phong
On some consequences of recently proved conjectures
Annales Univ. Sci. Budapest, 49(Sect. Comp.):123-128
2019
pdf
J.M. De Koninck and I. Kátai
On the divisors of shifted primes
Turkish Journal of Mathematics, 43(No. 2):998-1004
2019
pdf
J.M. De Koninck and I. Kátai
Partitioning the set of primes to create r-dimensional sequences which are uniformly distributed modulo [0; 1)r
Uniform Distribution Theory, 14(1):11-18
2019
pdf
J.M. De Koninck and I. Kátai
Distribution of arithmetic functions on particular subsets of integers
Lithuanian Mathematical Journal, 59(Issue 1):24-38
2019
pdf
J.M. De Koninck, N. Doyon and V. Ouellet
The limit distribution of the middle prime factors of an integer
Integers, :1-23
2019
pdf
J-M. De Koninck and I. Kátai
On the values of the Euler function around shifted primes
Annales mathématiques du Québec, 43(Issue 1):37-50
2019
 
J.M. De Koninck and N. Lacroix
Mathématiques appliquées aux domaines du génie
Publisher: Loze-Dion éditeur inc.,
2019
Ce site utilise TYPO3
Réalisation: Équipe Tactic